CSN Login
Members Online: 5

You are here

Effects of RAI (I-131)

Melo0576's picture
Melo0576
Posts: 10
Joined: Apr 2019

Yell

I had a total thyroidectomy in 2018 followed up with radioactive iodine (radiation in a pill) 2 months after. Now, 6 months later I’m still feeling side effects that were allegedly suppose to be “temporary.” My saliva glands swelled and it’s so painful and gets worse when I chew. My nose has a permanent nasal drip and hurts. The dry eye is unbelievable. I understand side effects 6 weeks later, but 6 months later and I lose my taste buds!? Anyone else experience this? Does it ever stop? I also wish doctors would stop saying “it’s the best cancer to have“ because it’s misleading. At my last ultrasound they found 3 remaining nodules that can’t be removed because it’s in the tissue bed of neck. They are microscopic (Ranging from .3 and .5 and I guess I don’t have to worry because my thyroglobulin levels are really low (.2). Hopefully I’ll get feedback. I was curious about experiences of others. Please share! @—)—

Subscribe to Comments for "Effects of RAI (I-131)"